English  |  正體中文  |  简体中文  |  Items with full text/Total items : 6491/11663
Visitors : 24629502      Online Users : 110
RC Version 3.2 © Powered By DSPACE, MIT. Enhanced by NTU Library IR team.
Scope Adv. Search

Please use this identifier to cite or link to this item: http://ir.ncue.edu.tw/ir/handle/987654321/8926

Title: Existence Theorems for Bilevel Problem with�Applications to Mathematical Program with�Equilibrium Constraint and Semi-Infinite Problem
Authors: L. J. Lin
Contributors: 數學系
Keywords: Bilevel problems;Mathematical programs with equilibrium
;Semi-infinite problems;Lower (upper) semicontinuous multivalued
Date: 2008-04
Issue Date: 2011-05-10T06:50:36Z
Publisher: Springer Verlag
Abstract: In this paper, we establish existence theorems for bilevel problems with
fixed-point constraints and bilevel problems without fixed-point constraint. The aim
of this paper is to investigate under which conditions the existence of a feasible point
of a bilevel problem can be assumed in advance and under which conditions there
exist minimizers for this type of problems. From this, we establish existence theorems
for mathematical programs with equilibrium constraints and semi-infinite problems.
Relation: Journal of Optimization Theory and Applications, 137(1):27-40
Appears in Collections:[數學系] 期刊論文

Files in This Item:

File SizeFormat

All items in NCUEIR are protected by copyright, with all rights reserved.


DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library IR team Copyright ©   - Feedback